# SDR UALA2011101005474

- Difficulty date: October 8, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 52,392 hours, 6,419 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: 1167018140
- Part serial: 4540
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN LIGHTING MALFUNCTIONED.  LIGHT MODULE PANEL MR23368 REMOVED.  REPLACED NR 1 LAC AND CMU. REPLACED MODULE PANEL AT 1L, ALL LIGHTS OPERATED NORMAL. REPLACED UPPER DECK LIGHT MODULE PANEL. OPS CHECKED OKAY.
